| Model Number |
TRIAL, LARGE, PEGGED GLENOID |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that both an ar-9236-03pp glenoid trial and an ar-9236-03 pegged glenoid trial broke immediately upon pushing into the glenoid with hand.This occurred during a total eclipse total shoulder procedure.All was retrieved from the patient.The procedure was completed successfully without a trial being used.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the central post was broken.The broken piece was note returned for evaluation.The cause remains undetermined, however a probable cause can be attributed to damage incurred during the insertion and/or removal process.